# SDR 97UAL900016

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Engine: Pwa PW4060
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Part number: RDAX5301A
- Condition: Burned
- Location: Cabin
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND BURNING SMELL COMING FROM PASSENGER SERVICE UNIT ABOVE SEATS 1AB.  *S/D*  THE OVERHEAD SEAT DECODER AT SEAT 1AB WAS BURNED INTERNALLY.  THERE WAS NO SIGN OF MOISTURE OR OTHER EXTERNAL CAUSE OF THE SMOKE DAMAGE.  REPLACED THE OVERHEAD SEAT DECODER, OPERATIONS CHECK NORMAL.
